# SDR ABXA070015

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 70,623 hours, 33,586 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T710035A
- Part serial: ABXP115
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AILERON SKIN PEELED BACK/DELAMINATED.  REPLACED LEFT OUTBOARD AILERON IAW B767 AMM 27-11-02-4.
